# SDR ASAA2021031634340

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,053 hours, 11,001 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: 22482TPS
- Condition: Faulted
- Location: Nr 1 Vsv
- Part time: 52 hours, 12 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND MAINTENANCE MESSAGE 75-30401 THE VSV POSITION SIGNALS DISAGREE. SHORT TIME FAULT DEFFERED PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE RIGHT VSV ACTUATOR PER B737-800 AMM 75-31-01 OPERATIONAL LEAK CHECKED GOOD, GROUND VERIFICATION CHECK GOOD.
